| Catalog Number |
111140 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Surgeon impacted femoral trial inserter into femoral trial causing the inserter to break inside the trial.Pka case delayed: 15 minutes.
Additional Manufacturer Narrative
An event regarding crack/fracture involving a femoral trial slaphammer was reported.The event was confirmed through provided images.Method & results: device evaluation and results: not performed as the device was not returned.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there have been no other similar reported events.Conclusions: the reported event was confirmed; however, the root cause cannot be determined as the instrument was not returned for evaluation.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
Event or Problem Description
Surgeon impacted femoral trial inserter into femoral trial causing the inserter to break inside the trial.Pka case delayed: =15 minutes.